MathSciNet Relay Station
MathSciNet bibliographic data
MR1874974 47H10 (47H04 49J53 54H25)
De Blasi, Francesco S.; Georgiev, Pando Gr. Kakutani-Fan's fixed point theorem in hyperspaces. Tokyo J. Math. 24 (2001), no. 2, 331–342.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement